# SDR 95ZZZX4024

- Difficulty date: July 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5689T
- Make and model: Enstrm F28C
- Aircraft serial: 4742
- Engine: Lyc HIO360E1AD
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Tube
- Part number: 69602
- Condition: Detached
- Location: Eng Induction
- Part time: 2,085 hours
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

HELICOPTER DEPARTED SCK AIRPORT AND MADE A FORCED LANDING IN A FIELD.  INVESTIGATION FOUND AN INDUCTION TUBE HAD COME LOOSE.  RECOMMEND DURING OVERHAUL, ALL TUBES BE RE-SWAGED.
